Thread: Heart Pain
09-11-2002, 02:41 AM #1
I seem to be geting these pains in my chest. IT almost feels like heartburn. I got it with my first cycle of T-200,deca and d-bol. When I got off it went away. Now I am doing a cycle of winny 50mg ed, FIna 112mg ed. ANd once again I have this pain in my chest. Anybody else have anykind of similar feelings or any advice please share. Thanx guys!
09-11-2002, 07:03 AM #2
Re: Heart PainOriginally posted by Hardball
I seem to be geting these pains in my chest. IT almost feels like heartburn...
Some people do have reactions to certain types, or even certain brands, of AS. Heartburn or, more correctly, GERD (gastroesophageal reflux disease), is usually felt around the solar plexus and presents as a dull ache as opposed to a sharp pain and tightening. If you take an antiacid (such as Maalox, Mylanta, or Tums) and it goes away, it's probably GERD.
Heart pain, on the other hand, is far more serious. If you were having a heart attack, you would usually (though not always) experience more than one symptom that could include chest pain, pain extending from the chest into the uper arm, nausea, and dizziness. Obviously, if you think you might be having a heart attack, get your as into an emergency room immediately; call 9-1-1, and don't even try driving to the E.R. yourself.
If you think that your "heart pain" is a reaction to AS, I hate to tell you what the solution is (but I will anyway): stop doing the AS. (All together now, "Duhhhhhhhh . . .") Not everyone can tolerate AS, and there is no shame in not doing them. As a compromise, stop doing your current cycle of whatever, then add things back one at a time; when and if the symptoms start, you know what's causing them.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)